×

On new inequalities via Riemann-Liouville fractional integration. (English) Zbl 1253.26012

Summary: We extend the Montgomery identities for the Riemann-Liouville fractional integrals. We also use these Montgomery identities to establish some new integral inequalities. Finally, we develop some integral inequalities for the fractional integral using differentiable convex functions.

MSC:

26A33 Fractional derivatives and integrals
26D15 Inequalities for sums, series and integrals
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] A. M. Ostrowski, “Über die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert,” Commentarii Mathematici Helvetici, vol. 10, pp. 226-227, 1938. · Zbl 0018.25105
[2] D. S. Mitrinović, J. E. Pe, and A. M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives, vol. 53, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1991. · Zbl 0744.26011
[3] P. Cerone and S. S. Dragomir, “Trapezoidal-type rules from an inequalities point of view,” in Handbook of Analytic-Computational Methods in Applied Mathematics, pp. 65-134, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2000. · Zbl 0966.26014
[4] J. Duoandikoetxea, “A unified approach to several inequalities involving functions and derivatives,” Czechoslovak Mathematical Journal, vol. 51, no. 126, pp. 363-376, 2001. · Zbl 0981.26014
[5] S. S. Dragomir and N. S. Barnett, “An Ostrowski type inequality for mappings whose second derivatives are bounded and applications,” RGMIA Research Report Collection, vol. 1, pp. 67-76, 1999. · Zbl 1141.26311
[6] S. S. Dragomir, “An Ostrowski type inequality for convex functions,” Univerzitet u Beogradu. Publikacije Elektrotehni\vckog Fakulteta. Serija Matematika, vol. 16, pp. 12-25, 2005. · Zbl 1274.26053
[7] Z. Liu, “Some companions of an Ostrowski type inequality and applications,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 2, article 52, 12 pages, 2009. · Zbl 1168.26310
[8] M. Z. Sarikaya, “On the Ostrowski type integral inequality,” Acta Mathematica Universitatis Comenianae, vol. 79, no. 1, pp. 129-134, 2010. · Zbl 1212.26058
[9] M. Z. Sarikaya, “On the Ostrowski type integral inequality for double integrals,” Demonstratio Mathematica, vol. 45, no. 3, pp. 533-540, 2012. · Zbl 1275.26027
[10] M. Z. Sarikaya and H. Ogunmez, “On the weighted Ostrowski-type integral inequality for double integrals,” Arabian Journal for Science and Engineering, vol. 36, no. 6, pp. 1153-1160, 2011.
[11] R. Gorenflo and F. Mainardi, Fractionalcalculus: Integral and Differentiable Equations of Fractional Order, Springer, Wien, Austria, 1997.
[12] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives Theory and Application, Gordan and Breach Science, New York, NY, USA, 1993. · Zbl 0818.26003
[13] G. Anastassiou, M. R. Hooshmandasl, A. Ghasemi, and F. Moftakharzadeh, “Montgomery identities for fractional integrals and related fractional inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 4, article 97, 6 pages, 2009. · Zbl 1179.26014
[14] S. Belarbi and Z. Dahmani, “On some new fractional integral inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 3, article 86, 5 pages, 2009. · Zbl 1184.26011
[15] Z. Dahmani, L. Tabharit, and S. Taf, “Some fractional integral inequalities,” Nonlinear Science Letters, vol. 2, no. 1, pp. 155-160, 2010. · Zbl 1217.26012
[16] Z. Dahmani, L. Tabharit, and S. Taf, “New inequalities via Riemann-Liouville fractional integration,” Journal of Advanced Research in Scientific Computing, vol. 2, no. 1, pp. 40-45, 2010. · Zbl 1312.26038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.